# SDR SWAA2022012451064

- Difficulty date: December 7, 2021
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N7865A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30647
- Aircraft time: 54,104 hours, 35,814 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 23RH
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FWD CARGO BAY BS 540 R/H STRINGER 23. ; / [01] EVALUATED CRACK MEASUREMENTS ON FCB BS 540; STR 23RH ; STRINGER DAMAGE FOUND TO BE OUT LIMITS IAW SRM 53-00-03-1A FIG 103.; [02] OUT OF SEQUENCE- VALIDATED ALLOWABLE DAMAGE 1 APPLICABILITY OF SRM SRM 53-00-03-1A TO THIS REPAIR.; [03] CUT AND REMOVED THE DAMAGE SECTION OF STRINGER AT STA 500D+10'; STR-23R I.A.W SRM 51-10-02.; [04] VERIFIED SRM APPLICABILITY AND OUT OF LIMITS. VERIFIED REMOVAL OF THE STR SEGMENT FROM BS500D+10- 540. FABRICATED STRINGER SECTION FROM 7075-T6 0.036' AND HAT SECTION FROM 7075-T6 0.040'   LOCATED AND DRILLED STRINGER SECTION AND HAT SECTION AT STR 23 R/H BS 500D+4' TO 536 AND APPLIED CHEMICAL CONVERSION COATING IAW EA NO: 21-153-03693 REV: A AND SRM 53-00-03-2R-1 PAR. 4 STEPS D TO I. FIG 205 OK TO APPLY PRIMER TO REPAIR PARTS; APPLIED PRIMER ON REPAIR PARTS IAW SRM 53-00-03-2R-1 REPAIR 1 STEP 4; [12] OK TO INSTALL REPAIR PARTS ( NEW STRINGER SECTION AND HAT SECTION); [13] STEP 1;2 AND ACTION 12 OK TO INSTALL; [14] PARTIAL FOR STEPS 1;2; [15] INSPECTED ACTION 11; [16] INSTALLED REPAIR PARTS ( NEW STRINGER SECTION AND HAT SECTION) BTW B/S 500D TO B/S 540 STR 23 R/H IAW SRM 53-00-03-2R-1. REPAIR 1 STEP 4 (K-L) AND ; DWG 143A3250 REV:- AND ER:21153-03693; [17] RII INSPECTED ACTION 16 AND STEPS 1;2'THE DAMAGE WAS REPAIRED PER 737-700 SRM 53-00-03-2R-1 (REPAIR 1) AND EA 21-153-03693'
